# SDR FDEA202009212279

- Difficulty date: September 21, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARC05835
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE   FORWARD EDGE FINGER DOUBLER FOUND DETACHED AT XW 388.  RIGHT WING TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE FORWARD EDGE XW 388 DETACHED.  FINGER DOUBLER REPAIR CARRIED OUT, AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
